Keyword Search:


Bookmark and Share

nv-Lindelöfness

Abuage, Mariam M. and Kilicman, Adem and Sarsak, Mohammad Shawqi Omar (2017) nv-Lindelöfness. Malaysian Journal of Mathematical Sciences, 11 (spec. Apr.). pp. 73-86. ISSN 1823-8343; ESSN: 2289-750X

[img] PDF
503Kb

Official URL: http://einspem.upm.edu.my/journal/fullpaper/vol11s...

Abstract

Our work aims to study nearly ν-Lindelöf (briefly. nν-Lindelöf) space in generalized topological spaces. Moreover, some mappings and decompositions of continuity are studied. The main result that we obtained on is the effect of (δ,δ’)-continuous function on nν-Lindelöf space.

Item Type:Article
Notes:Special issue: The 2nd International Conference and Workshop on Mathematical Analysis (ICWOMA 2016)
Keyword:ν-Lindelöf GTS; nν-Lindelöf GTS; G-semiregular GTS
Faculty or Institute:Faculty of Science
Institute for Mathematical Research
Publisher:Institute for Mathematical Research, Universiti Putra Malaysia
ID Code:51917
Deposited By: Nabilah Mustapa
Deposited On:03 May 2017 12:29
Last Modified:03 May 2017 12:34

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 03 May 2017 12:29.

View statistics for "nv-Lindelöfness"